- 10-21-2010, 11:34 AM
1. Does anyone else's tongue get very tingly after consuming? I've taken straight beta alanine before and never had my tongue feel like this, what ingredient might be causing this?
2. Just out of curiosity, what is it that's settling at the bottom of the shaker, cause that last gritty swig is pretty rough. I'm guessing the leucine and some carbs?
PS: Loving it so far, nice to be able to think when I'm in the gym as opposed to the mind-numbing stims in jack3d
- 10-21-2010, 01:35 PM
- 10-22-2010, 11:50 AM
If my direct and cynical approach bothers you, just ignore it. I'm just saying what you need to hear ;).
10-23-2010, 04:18 PM
Similar Forum Threads
- By onlyone in forum LG SciencesReplies: 10Last Post: 05-11-2011, 10:52 AM
- By SweetLou321 in forum SupplementsReplies: 12Last Post: 11-21-2010, 11:12 PM
- By EMARTIN in forum LG SciencesReplies: 5Last Post: 10-23-2010, 06:46 PM
- By good2Badawg in forum LG SciencesReplies: 20Last Post: 06-25-2010, 06:24 AM
- By gamer2be08 in forum SupplementsReplies: 100Last Post: 06-17-2010, 08:57 AM